MAUDE Adverse Event Report: 40 INCH EXT W/2 VLV PORTS; INTRAVASCULAR ADMINISTRATION SET

40 INCH EXT W/2 VLV PORTS; INTRAVASCULAR ADMINISTRATION SET
Model Number 30262E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported when using the 40 inch ext w/2 vlv ports there was component separation.The following information was provided by the initial reporter.The customer stated: "the connection came off extension set.There was no clamp slide on the alaris set.".
 
Additional Manufacturer Narrative
H6: investigation summary: the customer reported that the connector separated from the set and returned one used sample of material #30262e.The sample did not have a piece come off, but was actually misassembled.The set contains a female luer, tubing into one samrt site, tubing into a second smart site, and then tubing into the male luer.This sample matches that description up until the male luer.Instead of a male luer, there is a third smart site attached that is facing the wrong direction.Manufacturing conducted an investigation and found the root cause to be that the operators didn't use two of the fixtures correctly during the assembly process.A quality alert will be generated and the personnel will be refreshed on the assembly process.A device history record review for model 30262e lot number 21029606 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 11feb2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.H3 other text : see h10.
 
Event or Problem Description

Brand Name
40 INCH EXT W/2 VLV PORTS
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12470768
Report Number9616066-2021-52039
Device Sequence Number12202558
Product Code FPA
UDI-Device Identifier37613203011489
UDI-Public37613203011489
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/10/2024
Device Model Number30262E
Device Catalogue Number30262E
Device Lot Number21029606
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/23/2021
Initial Date Received by Manufacturer 08/18/2021
Supplement Date Received by Manufacturer09/17/2021
Initial Report FDA Received Date09/14/2021
Supplement Report FDA Received Date10/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1